# SDR C2XA09CL115

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,078 hours, 10,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2006 - THE CREW REPORTED THE F/A FLASHLIGHT BRACKET WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE F/A FLASHLIGHT BRACKET.  OPERATIONAL CHECKS WERE GOOD.
